# SDR SWAA2025081291672

- Difficulty date: July 15, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD SUPPORT BS 947; RBL 20; WL 160.  REMOVED AND REPLACED AFT BULKHEAD SUPPORT STA 947. STR 25L-STR 25R IAW SRM 51-40-02; DWG 149A8117 REV:- AND DWG 149A8110 REV:A.
